Publications with J. Baumgartner

All publications by James Earl Baumgartner and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:254 Baumgartner, J. E., & Shelah, S. (1987). Remarks on superatomic Boolean algebras. Ann. Pure Appl. Logic, 33(2), 109–129. DOI: 10.1016/0168-0072(87)90077-7 MR: 874021
Sh:459 Baumgartner, J. E., Shelah, S., & Thomas, S. (1993). Maximal subgroups of infinite symmetric groups. Notre Dame J. Formal Logic, 34(1), 1–11. DOI: 10.1305/ndjfl/1093634559 MR: 1213842